# SDR UALA2013061204015

- Difficulty date: June 9, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,598 hours, 26,261 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 0000
- Part serial: 000
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 365 HAS CORROSION FROM LBL 8 TO RT END OF BEAM,   INSTALLED TEE REPAIR NR 3 IAW SRM 53-00-51. THIS IS A CATEGORY "A" MAJOR REPAIR.
